# SDR C2XA00BT027

- Difficulty date: June 1, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 3150 · Central Warning
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SYR - FLT 3145 - AIRCRAFT CREW REPORTED SMOKE IN COCKPIT ON GROUND IN SYR.  MAINTENANCE FOUND LEFT MAINTENANCE PANEL SHORTED.  REMOVED AND REPLACED MAINTENACNE PANEL WITH SERVICEABLE UNIT AND OPS CHECKED MAINTENANCE PANEL SATISFACTORY.  (M)
